# SDR DALA2023060504465

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 140,331 hours, 20,553 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0174 -MISC/DE- CREW ELECTED DE DUE TO TE FLAP DISAGREE MESSAGE WHEN FLAPS WERE SELECTED FROM 1 TO 5 ON APPROACH. FLAPS REMAINED IN 1. CREW C/W QRH, ALTERNATE FLAP EXTENSION SUCCESSFUL, AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: PERFORMED FSEU BITE PER FIM 27-51-00-815-809. NO EXISTING FAULTS. RAN FLAPS WITH PRIMARY POWER MULTIPLE TIMES WITH NO DEFECTS NOTED. REPLACED FLAP DRIVE UNIT.
